advertisement
Question
Posted by: v | 2009-02-09

no period after injection

i stopped the injection last year november and was only on it for 6 months. i havent had a period since december. is this normal? and what are my chances of falling pregnant after being on the injection?
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. Have a look at the Top 5 questions on falling pregnant after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement